We describe several families of regular partitions of half-spin geometries and determine their associated parameters and eigenvalues. We also give a general method for computing the eigenvalues of regular partitions of half-spin geometries.

Cardinali, I., De Bruyn, B. (2016). Regular partitions of half-spin geometries. LINEAR ALGEBRA AND ITS APPLICATIONS, 511, 203-225 [10.1016/j.laa.2016.09.013].

Regular partitions of half-spin geometries

Cardinali, Ilaria;
2016-01-01

Abstract

We describe several families of regular partitions of half-spin geometries and determine their associated parameters and eigenvalues. We also give a general method for computing the eigenvalues of regular partitions of half-spin geometries.
Cardinali, I., De Bruyn, B. (2016). Regular partitions of half-spin geometries. LINEAR ALGEBRA AND ITS APPLICATIONS, 511, 203-225 [10.1016/j.laa.2016.09.013].
File in questo prodotto:
File Dimensione Formato  
1-s2.0-S0024379516304128-main.pdf

non disponibili

Tipologia: PDF editoriale
Licenza: NON PUBBLICO - Accesso privato/ristretto
Dimensione 456.06 kB
Formato Adobe PDF
456.06 kB Adobe PDF   Visualizza/Apri   Richiedi una copia

I documenti in IRIS sono protetti da copyright e tutti i diritti sono riservati, salvo diversa indicazione.

Utilizza questo identificativo per citare o creare un link a questo documento: https://hdl.handle.net/11365/1003458